Is Porn and not Propecia Causing your Erectile Dysfunction?

The most popular article in today’s Guardian newspaper is titled:

“Is porn making young men impotent?”

One of the astonishing statements in the article is that between 14% and 35% of young men now suffer from erectile dysfunction (ED). Until 2002, this figure was around 2%.

What changed after 2002? According to the article, its the proliferation of readily available high-definition internet pornography. And faster internet speeds and free streaming, especially after 2008. Clinical studies also suggest a correlation between internet pornography addiction and sexual dysfunctions.

What will happen to men in the coming years, with the widespread availability of 5G internet speeds and lifelike female sex robots!?

Is it Propecia or Porn that is causing your ED?

Finasteride Erectile Dysfunction PillsOver the years, there has been huge controversy when it comes to how often Propecia causes erectile dysfunction and other sexual side effects in men.

Almost all major studies suggest that Propecia (Finasteride) does not cause permanent sexual side effects in the vast majority of men. Most of these studies conclude that less than 1% of men end up with permanent erectile dysfunction as a result of taking Propecia.

On the other hand, internet forum and blog comments seem to suggest that this number is substantially higher. Of course this could be due to the fact that people with side effects are typically the most vocal and vociferous. There is a renowned online group called Post-Finasteride Syndrome Foundation that has publicized this issue regularly and effectively.

In any event, before you conclude that your erectile dysfunction is definitely caused by Finasteride, please remember that there are other potential causes too. Some unfortunate men will have sexual dysfunction issues due to genetics.

Others will have blood flow issues that result in erectile dysfunction. This is especially true when it comes to men who are obese, or have diabetes, or have high blood pressure, or are just getting older.

Research has also blamed excessive chemicals, pesticides and even estrogen in the environment for increasing rates of male sexual problems. Cycling, laptop usage, depression and many other factors have also been blamed.

Most significantly, it now seems that the biggest reason by far for erectile dysfunction in young men could be “watching too much porn”! A shocking development, although not entirely unexpected in hindsight.

Note: The NoFap forum has several sections that can aid people who are trying to stop or reduce their intake of pornography. Reddit also has some help for you.

21 thoughts on “Is Porn and not Propecia Causing your Erectile Dysfunction?”

  1. I always laughed at this suggestion when people said it to me on forums. When I was on propecia I had no libido; I didn’t even *want* to watch porn!

    1. “Most of these studies conclude that less than 1% of men end up with permanent erectile dysfunction as a result of taking Propecia”. Bekoo, do you have published, credible studies that contradict this to make such a bold claim or is it just based on the thoughts in your advanced brain?

  2. I’ve been following “your brain on porn” for years now. I definitely agree porn is a problem, especially now with ease of access, endless novelty, etc. I can relate to how easy it is to always be in control of the situation and pick the perfect partner (digitally) and how real-life partners can often fail to measure up. It’s difficult to give up porn entirely if you’ve used it for years but it can be done and sex does get better with real people but it takes a significant effort to willfully give up porn. Though dissimilar in magnitude, addiction to high speed porn can be likened to sugar/junk food addiction.

    Someone on here once mentioned the nocebo effect with regard to finasteride, and while I don’t think propecia is entirely harmless, I do agree the sexual side effects probably are moreso due to other factors such as porn.

    All of this is my opinion based on my own knowledge and experiences however. I have never used finasteride.

  3. I thought that no studies concluded that there were any ‘permanent’ side effects? Permanent sides can not be linked to Finasteride, according to the medical literature. I believe they still exist though.

  4. I still believe the tooth fairy, Santa Claus, unicorns and mermaids exist even though there’s no proof they do…I just do because I read about them on the internet and thought I saw them at one time or another, even though I wasn’t sure. I’ve said it so it must be true!

  5. this drug destroyed my early twenties.
    it’s not worth it at all.
    PFS fundation, swolesource forum, propeciahelp forum, solvepfs forum, a lot of other forums. not a coincidence. lots of victims.

    1. Apparently it caused real or imagined sides for you. I, like you, was in my (late) 20’s when I got on fin, off label, now on Dut. I’ll be 57 this year, no appreciable sides. Your assertion that the drug causes sides on all or most who take it is a fantasy, like the tooth fairy, Santa Claus, unicorns and mermaids. As far as the “forums” you’ve noted, I’ll take scientific data over internet forums with random Bros bitching about their sides any day, including this one (sorry admin!). :-)

      1. Everyone’s sensitivity to substances is different. Dismissing documented side effects as delusions clearly shows you’re not thinking objectively. You alone do not encompass a valid sample size for the basis of analysis…

        1. Crazy J, I don’t disagree with you however I never said that sides don’t exist. I challenge those who do the opposite, assert that Fin WILL cause sides. The fact is that it COULD cause sides, the scientific data shows the incidence is very low and just because you see or read it on the internet doesn’t mean it’s true.

  6. I’ve been saying this since I first joined any of these forums and stuff. Most of the guys on these forums care only about women and think they’ll be dating instagram models if they get it back.

    I don’t wanna say “incels” but like…the shoe fits a lot of ’em.

    It is immediately obvious these guys watch tons of porn.

    1. Some of these same guys bitch about sides, unhappy about the state of their lives and have to blame someone or something. You can’t argue with scientific data, guess you can try if that’s what makes you happy. :-(

  7. Sometimes baldness alone is enough to cause ED with all the anxieties it causes …
    Unfortunately I am more and more convinced that a real cure is not wanted to be found …

  8. Before i started taking dut i read a study that states that people on placebo and on dut almost same % of ED and Libido problems. IT is in your head

  9. I’m 23 and on finasteride. I noticed I never ever get morning wood anymore but I’m also on an antidepressant which could cause it. I never ever have not been able to get it up when the time calls. Do I freak out that I don’t get morning wood? I mean i feel abnormal but receding any further would kill my self confidence and kill my actual libido. So I guess it’s a give and take of what’s truly important. And like I said, maybe it’s the antidepressant.

  10. This site is my porn…I spending way too much time on here defending truth! Glad I can still get it up despite close to 30 years on fin, dut and being 57!

  11. Jesus, what stupidity. Simple go to mayoclinic , webmed or any serious site and see the use of DHT by the body.

    1. Right, you’re the moron who says he’s a pharmacist in some 3rd world country, which I seriously doubt. Always fear mongering and trying to show how “smart” you are. My guess is your some fat, bald dude, hasn’t been laid in years, living in your mom’s basement and get your jollies trying to be relevant. If treatments don’t work for you fine, spreading misinformation is pathetic.

Leave a Reply

Your email address will not be published. Required fields are marked *